# SDR R61A201503040148

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LOWER SIDE OF FWD CARGO DOOR AFTDOOR LATCH FITTING IS CORRODED. MX R & R FWD CARGO DOOR BEAM IAW SRM 51-43-02, 51-41-02 SEE ATTACHED CONTINUATION CARDS FOR WORK ACCOMPLISHED VP-004416-2015/549 C1-C4.  PN 170-67118-003, BEAM.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
